Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 69, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Sep 13, 2008, 5:42 AM CDT for 9 counties in Missouri; 5 counties in Kansas. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2008, 5:42 AM CDT (10:42 UTC)
- Expired
- Sep 13, 2008, 11:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atchison County, KS, Johnson County, KS, Leavenworth County, KS, Miami County, KS, Wyandotte County, KS, Buchanan County, MO, Caldwell County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Jackson County, MO, Platte County, MO, Ray County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 7:00 AM CDT | HEAVY RAIN 3.36 | Olathe, KS | NEW CENTURY AIRPORT 24 HOUR TOTAL |
| Sep 13, 7:00 AM CDT | HEAVY RAIN 3.8 | Overland Park, KS | MEASURED AT 85TH AND METCALF |
| Sep 13, 7:00 AM CDT | HEAVY RAIN 3.84 | 12 Nw Kansas City, MO | KC INTL AIRPORT 24 HOUR TOTAL |
| Sep 13, 7:00 AM CDT | HEAVY RAIN 4.54 | Kansas City, MO | WHEELER DOWNTOWN AIRPORT 24 HOUR TOTAL |
| Sep 13, 8:00 AM CDT | HEAVY RAIN 4.85 | 2 S Basehor, KS | |
| Sep 13, 8:34 AM CDT | HEAVY RAIN 5.2 | 7 Nw Linwood, KS | 48 HOUR RAINFALL TOTAL SINCE 8 AM THURSDAY AT RENO, KS. |
| Sep 13, 9:30 AM CDT | HEAVY RAIN 5.2 | Shawnee, KS | STORM TOTAL RAINFALL |
| Sep 13, 10:00 AM CDT | FLASH FLOOD | Easton, MO | SUCCESSFUL WATER RESCUE WAS CONDUCTED NEAR STRANGER CREEK IN EASTON. |
| Sep 13, 10:00 AM CDT | FLASH FLOOD | Easton Ks, KS | SUCCESSFUL WATER RESCUE WAS CONDUCTED NEAR STRANGER CREEK IN EASTON. |
| Sep 13, 11:00 AM CDT | HEAVY RAIN 4.25 | North Kansas City, MO | |
| Sep 13, 11:13 AM CDT | FLOOD | Potter, KS | HIGH WATER CAUSED 230TH STREET TO BE CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 258 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 131042
FFWEAX
KSC005-091-103-121-209-MOC021-025-037-047-049-063-095-165-177-131630-
/O.NEW.KEAX.FF.W.0069.080913T1042Z-080913T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
542 AM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BUCHANAN COUNTY IN NORTHWEST MISSOURI
CLAY COUNTY IN WEST CENTRAL MISSOURI
CLINTON COUNTY IN NORTHWEST MISSOURI
JACKSON COUNTY IN WEST CENTRAL MISSOURI
JOHNSON COUNTY IN EAST CENTRAL KANSAS
LEAVENWORTH COUNTY IN NORTHEAST KANSAS
NORTHERN MIAMI COUNTY IN EAST CENTRAL KANSAS
NORTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI
PLATTE COUNTY IN WEST CENTRAL MISSOURI
SOUTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS
SOUTHWESTERN DEKALB COUNTY IN NORTHWEST MISSOURI
WESTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI
WESTERN RAY COUNTY IN WEST CENTRAL MISSOURI
WYANDOTTE COUNTY IN NORTHEAST KANSAS
* UNTIL 1130 AM CDT
* AT 432 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TRAINING AREA OF MODERATE TO HEAVY RAIN WHICH CONTINUED TO SLOWLY
MOVE EASTWARD TOWARDS THE WARNING AREA. RAINFALL RATES BETWEEN ONE
HALF INCH TO AS MUCH AS AN INCH AND A HALF PER HOUR CAN BE EXPECTED
IN THIS BAND OF TORRENTIAL RAIN. ANY ADDITIONAL RAIN THIS MORNING
WILL QUICKLY LEAD TO FLASH FLOODING...AS MUCH OF THE AREA REMAINS
SATURATED FROM EXCESSIVE RAIN DURING THE PAST 24 HOURS. FLOODING OF
LOW LYING AREAS...UNDERPASSES...STREAMS...CREEKS...AND DITCHES WILL
BE LIKELY AND WILL CREATE VERY DANGEROUS CONDITIONS EARLY THIS
MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BASEHOR...BELTON...BLUE SPRINGS...BONNER SPRINGS...BUCKNER...
CAMERON...CLAYCOMO...COURTNEY...DE SOTO...EDGERTON...
EDWARDSVILLE...EXCELSIOR SPRINGS...FAIRWAY...GARDNER...GLADSTONE...
GOWER...GRAIN VALLEY...GRANDVIEW...GREENWOOD...INDEPENDENCE...
KANSAS CITY...KANSAS CITY KANSAS...KEARNEY...LAKE LOTAWANA...LAKE
QUIVIRA...LANSING...LATHROP...LAWSON...LEAVENWORTH AND LEAWOOD.
ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE HALF INCH AND ONE INCH WILL
BE POSSIBLE IN THE WARNED AREA. RAIN IS EXPECTED TO EXIT THE AREA
TO THE EAST BY MID-MORNING...LIKELY ENDING THE FLASH FLOOD THREAT.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
LAT...LON 3964 9402 3928 9401 3913 9409 3914 9412
3881 9412 3844 9506 3897 9506 3896 9517
3941 9517 3943 9533 3982 9473 3982 9463
3989 9462 3999 9447
$$
DUX1 follow-up statement
000
WGUS73 KEAX 131630
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1130 AM CDT SAT SEP 13 2008
KSC005-091-103-121-209-MOC021-025-037-047-049-063-095-165-177-131645-
/O.EXP.KEAX.FF.W.0069.000000T0000Z-080913T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-MIAMI KS-DEKALB MO-
CASS MO-JACKSON MO-CLAY MO-RAY MO-PLATTE MO-CLINTON MO-CALDWELL MO-
BUCHANAN MO-
1130 AM CDT SAT SEP 13 2008
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN MIAMI AND
JOHNSON COUNTIES IN EAST CENTRAL KANSAS...AND WYANDOTTE...LEAVENWORTH
AND SOUTHEASTERN ATCHISON COUNTIES IN NORTHEAST KANSAS...AND WESTERN
CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...AND BUCHANAN...CLINTON
AND SOUTHWESTERN DEKALB COUNTIES IN NORTHWEST MISSOURI...AND
PLATTE...WESTERN RAY...CLAY...JACKSON AND NORTHERN CASS COUNTIES IN
WEST CENTRAL MISSOURI HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE
FLASH FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3964 9402 3928 9401 3913 9409 3914 9412
3881 9412 3844 9506 3897 9506 3896 9517
3941 9517 3943 9533 3982 9473 3982 9463
3989 9462 3999 9447
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 5:34 AM CDT, 8 minutes earlier.
Area forecast discussion, Sep 13, 5:34 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CDT SAT SEP 13 2008
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
THE HEAVY RAINFALL EVENT CONTINUES TO BE THE FOCUS FOR DISCUSSION IN
THE SHORT TERM. THE ROBUST LOW LEVEL THETAE WAS SLOWLY WANING THIS
MORNING AS PROFILERS INDICATE THE LLJ GRADUALLY VEERING.
REGARDLESS...THE WEAKENING THETAE ADVECTION WAS BEING SUPPLEMENT BY
MODEST LOW LEVEL MOISTURE CONVERGENCE IN AN ENVIRONMENT CHARACTERIZED
BY PRECIPITABLE WATER VALUES AROUND 2.30 INCHES. THE BAND OF RAIN
OVER NWRN MO TO ERN KS WILL CONTINUE TO PROGRESS SLOWLY EAST THIS
MORNING...AND GRADUALLY DIMINISH IN AREAL COVERAGE AND INTENSITY...AS
MODELS SUGGEST THAT THE SFC AND H8 CONVERGENCE WILL GRADUALLY FADE
THROUGHOUT THE DAY. ADDITIONAL RAINFALL AMOUNTS TODAY WILL GENERALLY
BE LESS THAN ONE INCH.
ANOTHER CONCERN WAS THE POSITION OF THE FRONT BY THIS AFTN. MODELS
SUGGEST THAT THE FRONT WILL CLEAR THE CWA BEFORE ANY STRONG
CONVECTION DEVELOP ALONG THE BOUNDARY.
CONCERN FOR TONIGHT AND SUNDAY IS HEAVILY DEPENDENT UPON THE TRACK OF
THE FUTURE REMNANTS OF HURRICANE IKE. ALTHOUGH MODELS VARY SOMEWHAT
ON SPEED...THEY ARE CONSISTENT IN THE TRACK THE REMNANTS FROM NERN TX
TO SERN MO. THIS WILL PLACE THE XTRM SERN CWA ON THE OUTER FRINGES OF
THE HEAVY RAINFALL IN AN IMPRESSIVE DEFORMATION ZONE. WILL CONTINUE
THE FLOOD WATCH FOR THE XTRM SERN CWA FOR TNGT AND SUNDAY BUT CANCEL
THE WATCH EARLIER FOR THE REST OF THE CWA.
DB
&&
.AVIATION...
FOR THE 12Z TAFS...THE LAST BATCH OF HEAVY RAIN WILL MOVE THROUGH THE KC
TERMINALS BETWEEN 11 AND 13Z. THE HEAVY RAIN WILL PRODUCE MVFR TO
TEMPORARILY IFR VSBYS AND CIGS. FOR KSTJ...ONLY LIGHT RAIN WILL
CONTINUE UNTIL AROUND 15Z THIS MORNING. OTHERWISE...A LAYER OF
STRATUS BEHIND A COLD FRONT IN EASTERN KANSAS WILL SPREAD EAST BY
LATE MORNING WITH CIGS BTWN 1000-2000 FEET THROUGH MID-AFTERNOON.
THERE IS SOME CHC THAT THE CIGS MAY BE JUST BELOW 1KFT BY MID TO LATE
MORNING. IF IT DOES OCCUR...IT SHOULD ONLY LAST FOR A COUPLE OF
HOURS.
DRIER AIR WILL SPREAD SOUTHEAST WITH VFR CONDITIONS BY LATE AFTN OR
EARLY EVENING.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 1 PM SATURDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
MOZ005-MOZ006-MOZ007-MOZ011-MOZ012-MOZ013-MOZ014-MOZ015-
MOZ020.
FLOOD WATCH UNTIL 7 PM SATURDAY FOR MOZ008-MOZ016-MOZ021-MOZ022-
MOZ023-MOZ024-MOZ028-MOZ029-MOZ030-MOZ037.
FLOOD WATCH UNTIL 7 PM SUNDAY FOR MOZ017-MOZ025-MOZ031-MOZ032-
MOZ033-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
MOZ053-MOZ054.
KS...FLOOD WATCH UNTIL 1 PM SATURDAY FOR KSZ025-KSZ102.
FLOOD WATCH UNTIL 7 PM SATURDAY FOR KSZ057-KSZ103-KSZ104-KSZ105.
FLOOD WATCH UNTIL 7 PM SUNDAY FOR KSZ060.Hazardous weather outlook, Sep 12, 12:58 PM CDT, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT FRI SEP 12 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1258 PM CDT FRI SEP 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE ACROSS THE OUTLOOK AREA THROUGH TONIGHT. ONE TO THREE INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF THE OUTLOOK AREA WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE THROUGH TONIGHT. THIS WILL LEAD TO THE POSSIBILITY OF FLASH FLOODING AS WELL AS RISES ON AREA RIVERS WITH RIVER FLOODING LIKELY. THE MOST LIKELY AREA TO EXPERIENCE HEAVY RAINFALL THROUGH TONIGHT WILL BE ALONG AND NORTH OF A KANSAS CITY TO MACON LINE. OTHERWISE...AN AREA OF LOW PRESSURE HAS DEVELOPED ACROSS SOUTH CENTRAL KANSAS TODAY AND WILL MOVE NORTHEAST ACROSS NORTHWEST MISSOURI THIS AFTERNOON. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT AHEAD OF THIS FEATURE. WHILE OVERALL INSTABILITY WILL REMAIN QUESTIONABLE...SUFFICIENT SHEAR AND COPIOUS AMOUNTS OF LOW LEVEL MOISTURE WILL MAKE ISOLATED TORNADOES A POSSIBILITY WITHIN THE STRONGER STORMS...MAINLY ALONG AND SOUTH OF A KANSAS CITY TO MACON LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAVY RAINFALL WILL LIKELY BE ONGOING ACROSS PORTIONS OF NORTHERN MISSOURI BY SATURDAY MORNING. AS A COLD FRONT MOVES ACROSS THE OUTLOOK AREA ON SATURDAY...ADDITIONAL RAINFALL AND ISOLATED THUNDERSTORMS ARE LIKELY. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE. FOR SATURDAY NIGHT AND SUNDAY...THE FUTURE REMNANTS OF HURRICANE IKE WILL MOVE THROUGH NORTHWESTERN ARKANSAS INTO SOUTHEASTERN MISSOURI. THIS TRACK MAY PRODUCE ADDITIONAL HEAVY RAINFALL OF 1 TO 2 INCHES FOR AREAS GENERALLY SOUTH OF A LINE FROM KANSAS CITY TO MOBERLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR AREAS ALONG AND SOUTH OF A KANSAS CITY TO MACON LINE TODAY. SPOTTERS ARE ALSO URGED TO RELAY ANY RAINFALL AMOUNTS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE. DEROCHE
In the hours before
Local storm report, Sep 13, 5:34 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM HEAVY RAIN LIBERTY 39.24N 94.42W
09/13/2008 M5.50 INCH CLAY MO TRAINED SPOTTER
24 HOUR TOTAL
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:00 PM CDT | Areal Flood Advisory | EAX | Adair, Grundy, Linn, Sullivan | 6 hr |
| Sep 12, 7:09 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Ray | 6 hr |
| Sep 12, 7:40 PM CDT | Flash Flood Warning | EAX | Adair, Linn, Putnam, Schuyler, Sullivan | 14 hr |
| Sep 12, 8:20 PM CDT | River Flood Warning | EAX | Chariton, Macon | 5 days |
| Sep 12, 8:48 PM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Grundy, Jackson, Linn, Livingston and 1 more | 12 hr |
| Sep 12, 10:02 PM CDT | River Flood Warning | EAX | Ray | 55 hr |
| Sep 12, 11:06 PM CDT | Areal Flood Warning | EAX | Cooper, Howard, Pettis | 11 hr |
| Sep 12, 11:09 PM CDT | Areal Flood Warning | EAX | Carroll, Lafayette | 11 hr |
| Sep 13, 12:14 AM CDT | River Flood Warning | EAX | Jackson | 8 hr |
| Sep 13, 12:23 AM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Sep 13, 12:32 AM CDT | River Flood Warning | EAX | Clay, Ray | 33 hr |
| Sep 13, 12:44 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 67 hr |
| Sep 13, 12:46 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Ray | 5 hr |
| Sep 13, 1:15 AM CDT | River Flood Warning | EAX | Clay, Platte | 14 hr |
| Sep 13, 1:25 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Sep 13, 1:25 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| Sep 13, 2:34 AM CDT | Flash Flood Warning | EAX | Caldwell, Daviess, DeKalb, Grundy, Harrison, Livingston and 3 more | 7 hr |
| Sep 13, 3:13 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Caldwell, Clinton, DeKalb, Gentry and 6 more | 3 hr |
| Sep 13, 3:45 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 50 hr |
| Sep 13, 3:45 AM CDT | River Flood Warning | EAX | Platte | 3 days |
| Sep 13, 5:07 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Gentry, Harrison and 3 more | 24 hr |
| Sep 13, 6:08 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 42 hr |
| Sep 13, 6:08 AM CDT | River Flood Warning | EAX | Buchanan | 41 hr |
| Sep 13, 6:31 AM CDT | Flash Flood Warning | EAX | Adair, Chariton, Linn, Macon, Schuyler | 6 hr |
| Sep 13, 8:29 AM CDT | River Flood Warning | EAX | Platte | 3 days |
| Sep 13, 9:05 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Grundy, Lafayette and 3 more | 12 hr |
| Sep 13, 9:09 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 18 hr |
| Sep 13, 9:28 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Grundy, Harrison, Linn, Macon and 4 more | 24 hr |
| Sep 13, 9:39 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 31 hr |
| Sep 13, 9:59 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 30 hr |
| Sep 13, 9:59 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 48 hr |
| Sep 13, 9:59 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 3 days |
| Sep 13, 9:59 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 6 days |
| Sep 13, 9:59 AM CDT | River Flood Warning | EAX | Cooper, Howard | 6 days |
| Sep 13, 10:18 AM CDT | Areal Flood Warning | EAX | Cooper, Howard, Pettis | 8 hr |
| Sep 13, 10:37 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 8 days |
| Sep 13, 12:20 PM CDT | Areal Flood Advisory | EAX | Bates, Cass, Chariton, Henry, Howard, Johnson and 5 more | 6 hr |
| Sep 13, 1:13 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 63 hr |
| Sep 13, 1:13 PM CDT | River Flood Warning | EAX | Cooper, Saline | 7 days |
| Sep 13, 2:16 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Henry, Johnson, Lafayette, Macon and 3 more | 4 hr |
| Sep 13, 2:20 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 50 hr |
| Sep 13, 3:26 PM CDT | River Flood Warning | EAX | Cooper | 55 hr |
| Sep 13, 3:26 PM CDT | River Flood Warning | EAX | Howard | 38 hr |
| Sep 13, 6:14 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Chariton, Cooper, Henry, Howard and 5 more | 24 hr |
| Sep 12, 10:56 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 56 hr |
| Sep 12, 10:56 PM CDT | River Flood Warning | EAX | Leavenworth | 22 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.